# SDR DALA2023033102479

- Difficulty date: March 27, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 23,799 hours, 9,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9694209) DURING INSPECTION FOUND ABOVE AISLE EMERGENCY LIGHT AT ROW 30 INOP. FORWARD TO MEL 33-00-15A.
